Eating like crazy and lots of CM

Eating like crazy and lots of CM

Anonymous
Anonymous

February 4th, 2012, 12:31 am #1

Anyone else experience an increased appetite while doing injectables for IVF? I also have an abundance of CM since I've started progesterone suppositories...
Quote
Share

Jen
Jen

February 4th, 2012, 1:15 am #2

or is it the progesterone suppository "leakage?" I've been wondering about that myself. I've noticed lovely bloating from, I'm guessing, some of the meds, but I don't think I had a major increase in appetite. (That's with Follistim, Ovidrel, and Progesterone, though)
Quote
Share

teresa
teresa

February 4th, 2012, 4:50 am #3

Anyone else experience an increased appetite while doing injectables for IVF? I also have an abundance of CM since I've started progesterone suppositories...
I'm on endometrin and it's leakage central. It does look like CM but for me, I know its the suppositories

My skin is a mess and I'm eating like I'm going to the electric chair...
Quote
Share

Sara H
Sara H

February 4th, 2012, 4:59 pm #4

Anyone else experience an increased appetite while doing injectables for IVF? I also have an abundance of CM since I've started progesterone suppositories...
but I am confused...

Are any of you taking meds AND P4 at the same time? That seems odd to me!

Icky but true: The vaginal suppositories go inside, melt, the meds get absorbed and the waxy stuff they come in them leaks out slowly or quick, if you go to the bathroom. (That is also why it is good to rest after you take one, so it has time to do it's thing!)

It can seem like CM but is not sticky or egg white-ish, really, just runny until it gets cold and gets waxy again.

Oh yeah, fun times!

Hang in there and Hugs!
Sara H
Quote
Share

Jen
Jen

February 4th, 2012, 6:46 pm #5

I'm guessing the bloating went along with the progeterone, too.
Quote
Share